# SDR GTIA9700190

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Line
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YIP - DURING FUNCTIONAL CHECK OF OXYGEN MASK DEPLOYMENT TEST, FOUND DEFECTIVE LEAKING LINE AT SUPPLY MANIFOLD (L13 OVERHEAD PANEL LOCATION).  REQUIRES LEAK CHECK.  SERVICEABLE LINE INSTALLED IAW DC-9 MM 35-20-2.  NO LEAKS NOTED.  (X)
